# SDR F3LA200800416

- Difficulty date: July 3, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: REPAIR
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED FLOORBOARD 241FF HAS DELAMINATION ALONG THE EDGE OF THE FLOORBOARD. MAINT PREPPED AREA OF DAMAGE ON FLOORBOARD 241FF FOR REPAIR AND REPAIRED IAW SRM 53-02-00 PARAGRAPH 8J FIGURE 212. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
